# SDR 9522201154

- Difficulty date: December 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N154US
- Make and model: Doug DC-10-40
- Aircraft serial: 46763
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Jamb
- Condition: Corroded
- Location: Bs 1035-1039
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING T-CHECK, FOUND CORROSION IN THE FORWARD CARGO DOOR JAMB LOWER OUTBOARD SILL BEAM BELOW LONGERON 43R FROM FS 1035 TO 1039.  REPAIRED THE BEAM (P/N ADA 0250-1) PER EA 11-104446.
